2017
Том 69
№ 9

All Issues

Spectral problems for canonical systems of finite-difference equations on an axis

Sakhnovich L. A.

Full text (.pdf)


Abstract

We reduce spectral problems on an axis to spectral problems on a semiaxis.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 6, pp 871-882.

Citation Example: Sakhnovich L. A. Spectral problems for canonical systems of finite-difference equations on an axis // Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 779–788.

Full text